RAZENE Antihistamine Tablets
PHARMACY ONLY MEDICINE
Razene is an antihistamine used to relieve symptoms of hayfever, insect bites, hives and conjunctivitis, and other allergic conditions.
Razene is fast-acting; delivering an immediate acting formula that takes effect within 20 minutes of use. Plus, it is long lasting to give you relief for up to 24 hours.
It works by alleviating the following symptoms:
- Runny nose
- Post-nasal discharge
- Itchy nose
- Itchy and watery eyes
Available in 90 and 30 tablet packs.
Cetirizine 10mg per tablet.
Adults: 1 tablet (10mg) daily as a single dose.
Children over 12 years: 1 tablet (10mg) daily, given as a divided or single dose (the effects of Razene are not as long lasting in children).
Some people may only require half the daily dose, i.e. 5mg, e.g. people with kidney problems or those who may feel drowsy if they take the recommended dose of 10mg.
Others may need to take 20mg, e.g. larger people or those who find that 10mg is not enough. The maximum recommended daily dose is 20mg. Do not exceed this dose unless told to do so by your doctor.
Talk to your doctor or pharmacist to see what dosage is right for you.
- Suitable for adults and children over 12 years.
- Talk to your doctor or pharmacist to see what dosage is right for you.
- Do not take Razene if you are allergic to any medicine containing cetirizine or hydroxyzine.
Medicines have benefits and some have risks. Always read label carefully and use strictly as directed. If symptoms persist or you have side effects, please consult your doctor or healthcare professional
The information provided does not replace the individual advice and consultation of a doctor or pharmacist